# SDR HEEA076427

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,733 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106600
- Part serial: 2116
- Condition: Malfunctioned
- Location: Dme System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DME SYSTEM TRANSCEIVER INOPERATIVE; WILL NOT COME ON. REPLACED WITH SERVICEABLE PART.
